MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90434
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on july 17, 2023.
 
Event or Problem Description
Per the clinic, the patient developed an infection around the implant site.Additional information has been requested but it has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
Per the clinic, the patient was treated with topical antibiotics (specific date and duration not reported) and underwent skin revisions (date not reported) in order to remove the granulation tissue around the abutment.The infection resolved.This report is submitted on august 18, 2023.
 
Additional Manufacturer Narrative
Per the clinic, the patient was treated with oral and topical antibiotics on (b)(6) 2023 (duration not reported).This report is submitted on september 15, 2023.

Brand Name
FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
nurshahqifah latif
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key17331201
Report Number6000034-2023-02469
Device Sequence Number15357082
Product Code LXB
UDI-Device Identifier09321502014359
UDI-Public(01)09321502014359(10)COH185718(17)160101
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2016
Device Model Number90434
Device Catalogue Number90434
Device Lot NumberCOH185718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/10/2023
09/06/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/17/2023
09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale